Laurie’s Story – Levaquin and Prednisone

Laurie FQWall

I just recently finished my second course of Levaquin since Nov. 2013. Both courses were incorporated with Prednisone in fairly high doses. Twice I was admitted to the hospital for asthma exacerbations and this was part of my course of treatment. I didn’t notice any side effects after the first course, but after the second one, I have been experiencing extreme knee joint pain and swelling. It is difficult to walk from one to another some days. At this point I am still on prednisone to help me breathe, but I have to wonder after doing this research and reading if my joint pain isn’t a result of the Levaquin. I haven’t been back to work since this last bout of asthma and I am not sure how I am going to be able to work. I am a nurse in a busy ER. The thought of walking on these painful knees everyday makes me want to cry.

2 thoughts on “Laurie’s Story – Levaquin and Prednisone

  1. I do believe that your joint pain is from the fluoroquinolone. My 15 year old son started having really bad pain in his knees other joints two weeks after taking CIPRO. It has been 9 months now, and he is still not able to walk without pain and is having terrible issues with circulation in his feet when standing for even short periods of time. I too am a registered nurse and am presently in nurse practitioner school. I totally agree that the fluoroquinolone is what caused your problems.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s